×

zbMATH — the first resource for mathematics

Infinite-dimensional manifolds are open subsets of Hilbert space. (English) Zbl 0179.29101

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515 – 519. · Zbl 0137.09703
[2] R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365 – 383. · Zbl 0148.37202
[3] R. D. Anderson and R. H. Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771 – 792. · Zbl 0189.12402
[4] R. D. Anderson and R. Schori, Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 142 (1969), 315 – 330. · Zbl 0187.20505
[5] Karol Borsuk, Theory of retracts, Monografie Matematyczne, Tom 44, Państwowe Wydawnictwo Naukowe, Warsaw, 1967. · Zbl 0153.52905
[6] J. Eells, Jr. and K. D. Elworthy, On the differential topology of Hilbertian manifolds, Proc. Summer Institute on Global Analysis, Berkeley, Calif., 1968. · Zbl 0205.53602
[7] David W. Henderson, Open subsets of Hilbert space, Compositio Math. 21 (1969), 312 – 318. · Zbl 0179.52102
[8] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[9] Dan Burghelea and Nicolaas H. Kuiper, Hilbert manifolds, Ann. of Math. (2) 90 (1969), 379 – 417. · Zbl 0195.53501 · doi:10.2307/1970743 · doi.org
[10] Ernest Michael, Local properties of topological spaces, Duke Math. J. 21 (1954), 163 – 171. · Zbl 0055.16203
[11] J. Milnor, Topological manifolds and smooth manifolds, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 132 – 138. J. Milnor, Microbundles. I, Topology 3 (1964), no. suppl. 1, 53 – 80. · Zbl 0124.38404 · doi:10.1016/0040-9383(64)90005-9 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.